# SDR ASAA0892904

- Difficulty date: April 11, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A321214
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER EVALUATION OF PLT G239695 FOUND EXTERNAL FUSELAGE SKIN DENT STA 381 JUST BELOW STR 17L TO BE CREASED IN DENT.  CUT OUT DAMAGED AREA, HFEC INSPECTED AREA, NO DEFECTS NOTED.  FABRICATED DOUBLER, LOCATED DRILLED AND INSTALLED IAW ASA EA 5330 02335 AAR EA 12628 AND B737 900 SRM 53 00 01 REPAIR 3.
